When I was a child I took 2000mg of amoxicillin (antibiotic) twice a day for two years straight. I am always skeptical of medical conditions because my mother was a hypochondriac, but something is definitely wrong with me. I am 23 now and have had all of the symptoms for the past 10 years:
-very thick white coating on tongue (can’t see any pink at all)
-dark circles under eyes
-terrible immune system, get sick 6-7 times per winter
-canker sores in mouth
-dental problems (38 fillings, and I take very good care of my teeth)
-severe brain fog
-worked at a pizza shop for 3 months and had to quit because I began having panic attacks daily.
-instant diarrhea when I eat certain types of bread
Sounds exactly like a Candida overgrowth. You should start either the cleanse of the diet, whichever one you think you can handle. Be sure to start taking Molybdenum first or else you’ll just be sicker.
I took very strong probiotics 6 months ago (60 billion). I had to stop two weeks in because I became very ill. I was so sick I missed 3 days of work
. That was due to the die-off caused by the bacteria in the probiotic. You need to take care of that “before” you start any treatment or diet. This will help to prevent headaches and brain fog as well as protect your body and liver from the toxins of the dying Candida. Click the link below for the supplement information as well as additional information concerning lessening the die-off effect.
The brain fog and fatigue is by far the worst. It’s very difficult for me to carry on normal conversation because my mind feels so blurry.
Again, it was caused by the toxins that the Candida expel when they’re dying.